# SDR 06FDEA1527

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CNT CARGO COMPT HAS AN ANGLE REPAIR AT FLOORBEAM STA 1701 RT SIDE X-27 TO X-  40.  REMOVED EXISTING 5/32 HI-LOCKS AND REPLACED WITH HLT334-6 IAW SRM 53-00-01 FIG 7.   AFTER REWORK REPAIR IS IN COMPLIANCE WITH CRITERIA REQUEST BY EO #8-5100-7-5001 P2.
